# SDR P5CA9700117

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN STA 2700 APPROX ABOVE RT ELEVATOR.  BLENDED CORROSION IAW SRM 51-10-01.  TREATED IAW SRM 51-10-02 NEGLIGIBLE MAT LOSS.
